# SDR AALA202502030267

- Difficulty date: December 21, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: D5757028100300
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING AFT ATTACHMENT FITTING INB FLAP RH WING (DURING INSPECTION WAS FOUND CORROSION) L=0.694 INCH W=0.266 INCH D=0.002 INCH. MAINTENANCE REPLACED BRACKET ASSY LOC INB FLAP BTW RIB 14 AND WX4476.559 RH WING IAW A320 SRM 51-42-11-801 AND A320 SRM 51-72-11-911-001 AND DWG D57570280.
